# SDR CALA2020102301209

- Difficulty date: October 21, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N76528
- Make and model: Boeing 737824
- Aircraft serial: 31663
- Aircraft time: 30,959 hours, 10,682 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORZONTAL STAB LOWER SKIN CRACK DETECTED AT STAB STA 138.70 10 IN AND 18 IN FROM REAR SPAR (FLEET CYCLE N/R 9757662) REPAIRED, AS PER SRM 55-10-01 REPAIR 11 TABLE 201 AND 203.  CATEGORY B REPAIR DIP REQUIRED, AS PER TABLE 204 INSPECTION REQUIREMENTS.  INSPECTION THRESHOLD OF 56,000 FC AND A DETAIL VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT AT INTERVALS OF 9,000 FC THEREAFTER REPAIRED, AS PER SRM 55-10-01 REPAIR 11 TABLE 201 AND 203.  CATEGORY B REPAIR DIP REQUIRED, AS PER TABLE 204 INSPECTION REQUIREMENTS.  INSPECTION THRESHOLD OF 56,000 FC AND A DETAIL.  VISUAL INSPECTION AND EXTERNAL LOW FREQUENCY EDDY CURRENT AT INTERVALS OF 9,000 FC THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT VERIFIED ALL WORK COMPLIED WITH IN FLEET CYCLE N/R 9757662 QC RECORDS UPDATE-AP QC REVIEW INIT: 56000 FC INIT WILL ITO TO RIR (-2698) RIR: 9000 FC AP U366012.
